×

Found 82 Documents (Results 1–82)

100
MathJax

On uncertainty quantification for models involving hysteresis operators. (English) Zbl 1442.74154

Korobeinikov, Andrei (ed.) et al., Extended abstracts Spring 2018. Singularly perturbed systems, multiscale phenomena and hysteresis: theory and applications. Selected papers based on the presentations of the joint 9th international workshop on MUlti-Rate Processes and HYSteresis and the 4th international workshop on hysteresis and slow-fast systems, MURPHYS-HSFS-2018, Barcelona, Spain, May 29 – June 1, 2018. Cham: Birkhäuser. Trends Math., Res. Perspect. CRM Barc. 11, 271-275 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Rate-independent systems. Theory and application. (English) Zbl 1339.35006

Applied Mathematical Sciences 193. New York, NY: Springer (ISBN 978-1-4939-2705-0/hbk; 978-1-4939-2706-7/ebook). xxii, 660 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Evolutionary integral equations and applications. Reprint of the 1993 original. (English) Zbl 1258.45008

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-3-0348-0498-1/pbk; 978-3-0348-0499-8/ebook). xxvi, 366 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

Some new classes of inverse coefficient problems in engineering mechanics and computational material science based on boundary measured data. (English) Zbl 1322.74011

Siddiqi, A. H. (ed.) et al., Mathematics in science and technology. Mathematical methods, models and algorithms in science and technology. Proceedings of the satellite conference of the international congress of mathematicians (ICM) 2010, New Delhi, India, August 14–17, 2010. Hackensack, NJ: World Scientific (ISBN 978-981-4338-81-3/hbk; 978-981-4338-82-0/ebook). 326-372 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Modeling and convexity. Transl. from the French by Gonzalo J. Muñoz-Carillo. Adapted and updated from “Modélisation et convexité” (2008; Zbl 1188.46001). (English) Zbl 1204.46002

Hoboken, NJ: John Wiley & Sons; London: ISTE (ISBN 978-1-84821-177-3/hbk). xi, 503 p. (2010).
PDF BibTeX XML Cite

Abstract quasi-variational inequalities of elliptic type and applications. (English) Zbl 1183.47061

Mucha, Piotr Bogusław (ed.) et al., Nonlocal and abstract parabolic equations and their applications. Based on the conference, Bȩdlewo, Poland, 2007. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-05-8/pbk). Banach Center Publications 86, 235-246 (2009).
PDF BibTeX XML Cite

Global unique solvability of the longitudinal vibration equations of the Ishlinskii viscoelastoplastic material. (English. Russian original) Zbl 1141.35351

Differ. Equ. 43, No. 6, 774-796 (2007); translation from Differ. Uravn. 43, No. 6, 760-779 (2007).
MSC:  35D05 74C10 47J40
PDF BibTeX XML Cite
Full Text: DOI

Substantiation of two-scale homogenization of the equations governing the longitudinal vibrations of a viscoelastoplastic Ishlinskiĭ material. (English. Russian original) Zbl 1292.74034

Comput. Math. Math. Phys. 47, No. 6, 943-961 (2007); translation from Zh. Vychisl. Mat. Mat. Fiz. 47, No. 6, 988-1006 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Evolution of rate-independent systems. (English) Zbl 1120.47062

Dafermos, C.M.(ed.) et al., Evolutionary equations. Vol. II. Amsterdam: Elsevier/North-Holland (ISBN 0-444-52048-1/hbk). Handbook of Differential Equations, 461-559 (2005).
PDF BibTeX XML Cite

The Kachanov method for a rigid-plastic rolling problem. (English) Zbl 1119.74326

Dimov, Ivan (ed.) et al., Numerical methods and applications. 5th international conference, NMA 2002, Borovets, Bulgaria, August 20–24, 2002. Revised papers. Berlin: Springer (ISBN 3-540-00608-7/pbk). Lect. Notes Comput. Sci. 2542, 372-378 (2003).
MSC:  74C15 47J30 74G15
PDF BibTeX XML Cite
Full Text: Link

Existence theorems in the viscoplasticity theory. (German) Zbl 1047.74018

Berichte aus der Mathematik. Aachen: Shaker Verlag; Darmstadt: Univ. Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 3-8322-1306-6/pbk). 46 p. (2003).
MSC:  74G25 74G30 74-02 74C10 46E30 47H05
PDF BibTeX XML Cite
Full Text: Link

On the wellposedness of the Chaboche model. (English) Zbl 0911.47066

Desch, W. (ed.) et al., Control and estimation of distributed parameter systems. International conference in Vorau, Austria, July 14–20, 1996. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 126, 67-79 (1998).
MSC:  47H30 74C99 74R99
PDF BibTeX XML Cite

The Mróz model: A hysteresis operator for rate-independent plasticity. (English) Zbl 0858.47039

Lakshmikantham, V. (ed.), World congress of nonlinear analysis ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 797-806 (1996).
MSC:  47H30 74C99
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification